# SDR CALA2023081802555

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 69,151 hours, 30,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5311086920000
- Condition: Unknown
- Location: Fr 1 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YO VERTICAL BEAM AT FR 1 BULKHEAD WAS REPAIRED AT BQN, REPAIR IS AN INTERM (TEMPORARY) SOLUTION. ACCOMPLISH A PERMANENT PER PART 3 OF THE LATEST REVISION OF EC/RA 5311-03051 ON OR BEFORE THE AIRCRAFT REACHES 34,167 TOTAL AIRCRAFT FLIGHT CYCLES(TOTAL AIRCRAFT FLIGHT HOURS IS NOT RELEVANT). AS PER EO-A32F-53-2333- 00-FINAL.CURRENT A/C FLC:30,667 &  CURRENT A/C FLH:69,150. AS NOTED ON LTPR NR # 5001249386-0090. PART 3 OF THE LATEST REVISION OF EC/RA 5311-03051 ON OR BEFORE AIRCRAFT FLIGHT HOURS IS NOT RELEVANT). THE AIRCRAFT REACHES 34,167 TOTAL AIRCRAFT FLIGHT CYCLES (TOTAL "Y0 VERTICAL BEAM AT FR 1 BULKHEAD WAS REPAIRED AT BQN. REPAIR IS AN INTERIM (TEMPORARY) SOLUTION. ACCOMPLISH A PERMANENT PER REF ECRA 5311-03051 PART 1- INTERIM REPAIR, STEP 2..DIP TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIATED  "YO VERTICAL BEAM AT FR 1 BULKHEAD WAS REPAIRED AT BQN, REPAIR IS AN INTERM (TEMPORARY) SOLUTION. ACCOMPLISH A PERMANENT PER PART 3 OF THE LATEST REVISION OF EC/RA 5311-03051 ON OR BEFORE THE AIRCRAFT REACHES 34,167 TOTAL AIRCRAFT FLIGHT CYCLES(TOTAL AIRCRAFT FLIGHT HOURS IS NOT RELEVANT). REPAIR ACCOMPLISHED AS PER EC/RA 5311-03051 PART 1 - INTERIM REVIEWED RECORDS UPDATE REPAIR, FOLLOWING REPAIR INSTRUCTION PER TECHNIK EO-A32F-53-23333-00-FINAL FIGURE 1-17. QC REVIEWED T/A: 34167 TAFC..
